# SDR ASAA2015101113458

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 30,517 hours, 9,326 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bearing
- Condition: Worn
- Location: Anti Ice Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION.  FOUND ADJUSTABLE ROD ON TAI VALVE FWD MOUNT, LWR ROD, UPPER END HAS PLAY IN BEARING OF ROD END.  ACFT GROUNDED.  REPLACED ENGINE NR 1 TAI VALVE FWD MOUNT, LWR ROD, REF NG AMM 
30-21-11.
